Nurofen for Children Strawberry Flavour
It works to reduce fever in just 15 minutes and lasts for up to 8 hours, so your child gets a good night's sleep. It is proven to give longer relief from fever than paracetamol. Nurofen for Children Strawberry even treats fever, teething, toothache, sore throat, earache, headaches, aches and strains. Its suitable for babies and children from 3 months (over 5kg) to 12 years and is sugar and colour free.
How to administer Nurofen for Children:
These doses should be given approximately every 6 to 8 hours, or with a minimum of 4 hours between each dose if required.
Caution before administering Nurofen for Children:
Nurofen for Children contains:
100 mg of ibuprofen per 5ml dose.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
Really impressed with Chemist Direct, good value and quick turn around of order. Happy to recommend